# SDR DLM88041141

- Difficulty date: December 24, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 46,445 hours, 37,844 cycles
- Engine: Pwa JT8D219
- Engine time: 34,858 hours, 26,955 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 34,858 hours, 26,955 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

SHUT DOWN RT ENGINE IN FLIGHT AFTER T/O AND CLEANUP.  THE RT ENG STARTED SURGING, RT GEN DROP OFF AND ON.  SHUT DOWN RT ENG IAW MANUAL.  ENGINE WINDMILL FOR APPROX 10-12 MIN, TOTAL TIME FROM OFF TO ON WAS 20 MIN.  WINDMILL OIL PRESS >10 PSI.  PERFORMED WINDMILL INSP AND REPLACED ENG OIL FILTER PER M/M.  REMOVED AND REPLACED FUEL PUMP AND FUEL CONTROL.  PERFORMED IDLE CHECK, PART PWR CHECK, AND T/O POWER CHECK PER PFHB.  ALL TEST ARE GOOD.
